| Catalog Number |
03P81-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat ec4+ cartridges that yielded a suspected discrepant potassium results on a (b)(6) year old male patient having out-patient surgical procedure.There was no additional patient information available at the time of this report.Return product is not available for investigation.Method: i-stat, date: 03/13/2019, tested: 07:13, result: 7.2 mmol/l.I-stat, 03/13/2019, 07:21, 5.0 mmol/l.Collection time not provided.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 12/04/2019.A review of the device history records (dhrs) confirmed the cartridge lots met finished goods (fg) release criteria.Due to the expiration date of ec4+ lot k18306, retain testing could not be performed.Retained testing for ec4+ lots k18231 and k19010 met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for ec4+ lots k18231, k18306 and k19010.